I have been on simponi for about a year and half now! I was started on the medication after I had a blood transfusion caused by being anemic. I have also seen that getting anemic is a side affect! But I started the medication for my arthritis problem. The medication work very well with that I get not much pain. But I have noticed I am getting ill once a month some months is worse than others. I am not sure if i should stop taking because of the infections, cancer or any other problems I can get from taking this medication.
No responses have yet been posted. Add your response to this question.
- Simponi Information for Consumers
- Simponi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Simponi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 5 answers
Posted 4 Sep 2010 • 3 answers
Posted 24 Jun 2011 • 1 answer
Posted 8 Dec 2013 • 1 answer
Posted 13 Mar 2016 • 0 answers